# SDR AALA200802559A

- Difficulty date: November 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 36,278 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 18C MISSING LAMP.  REPLACED LAMP AT SEAT 18C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
